Chin. Phys. B
中国物理B  2016, Vol. 25 Issue (1): 010506    DOI: 10.1088/1674-1056/25/1/010506
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
The Wronskian technique for nonlinear evolution equations
Jian-Jun Cheng(成建军) and Hong-Qing Zhang(张鸿庆)
1. School of Mechano-Electronic Engineering, Xidian University, Xi'an 710071, China;
2. Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China
The Wronskian technique for nonlinear evolution equations
Jian-Jun Cheng(成建军)1 and Hong-Qing Zhang(张鸿庆)2
1. School of Mechano-Electronic Engineering, Xidian University, Xi'an 710071, China;
2. Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn